# SDR SWI2025F01142

- Difficulty date: April 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT HAS CORROSION AT FS333 BETWEEN STGR 25L - STGR 27, FWD AND AFT OF FRAME.   REMOVED CORROSION AT CIRCUMFERENTIAL JOINT FS333 BETWEEN STGR 25L - STGR 27, FWD AND AFT OF FRAME REF-CRJ-700 SRM 51-21-06-001-001 A01, REO 670-53-21-2613 REV --, AND REO 670-53-21-2617 REV --, LEAK CHECK PASSED.  COMPLIED WITH TASK 51-900-1002-SKY.
